Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online
Ask a Urologist   »  

Had unprotected sex. Feeling itchy in penis tubes. What is the problems?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Question
i feel an itch in my penis tube, more closely to the tip, any answers? the feeling began the next morning after having unprotected sex with my wife (just for the record she says she has no std, and i am taking her word for it). also when i pee it feels like theres something at the tip about to come out, but doesnt
Posted Fri, 27 Jul 2012 in Penis Problems
 
 
Answered by Dr. Ram Choudhary 26 minutes later
Hi XXXXXXX

Thanks for posting your query.

Any burning sensation during urination with findings like yours in penis is suggestive of Sexually transmitted diseases are an important cause but not the only method of causing Urinary tract infections and more than half of the women harboring Chlamydia and Gonorrhea remain asymptomatic themselves but infect the male partners.

It is highly advisable that you undergo blood test for CBC (Complete Blood Count), RFT (Renal Function Test) and Urine for routine and culture/sensitivity.

Meanwhile keep yourself well hydrated to flush the passage with urine.

In my opinion, a simple course of urinary antibiotics will help you.

Please do write back in case you have follow up queries to ask.

I wish you speedy recovery.

Regards,

Take Care!
Above answer was peer-reviewed by
 
Follow-up: Had unprotected sex. Feeling itchy in penis tubes. What is the problems? 10 days later
Doc,

so i did some research and i think i might be infected which chlamydia, because every so often i there is semen like fluid on my penis..
what if am right what drug can you prescribe for me??
if i am wrong is there a drug you can still prescribe that has no side effects?

basicalluy i know there is something wrong and i might be a little paranoid but because of where i work (oilfield) i don't have the time to go see a doctor in person.
Please HELP!!!
 
 
Answered by Dr. Ram Choudhary 4 hours later
Hi XXXXXXX
If you are having a XXXXXXX semen like fluid with itching it can be one of the infection I have told you in answer to first query.
You should take Levofloxacin 750mg for 7 days after consulting your physician and it is must before taking antibiotics to send the urine routine and culture sensitivity test.
I hope the advise would be helpful for you.
Above answer was peer-reviewed by
 
Follow-up: Had unprotected sex. Feeling itchy in penis tubes. What is the problems? 5 hours later
Thanks Doc,

My next day off is in a month, what kind of damage could be done to me if the condition persist even after taking Levofloxacin 750mg for 7 days??

Also should i continue with the drug until it stops if "the feeling" remains after 7days?
 
 
Answered by Dr. Ram Choudhary 12 hours later
Hi XXXXXXX
You should take the drug for 14 days at XXXXXXX if that does not solve the issue,
you will have to consult your physician and have a physical examination done and examination of the discharge and get a culture and sensitivity.
The damage can not be predicted till we know the exact nature and extent of disease after full work up.
I hope that answers your query.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor